# SDR P5CA9600838

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Transducer
- Part number: 831SG25020R
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GATE TURNBACK DUE TO CREW O2 PRESSURE READS 0.  FOUND INOPERATIVE CREW O2 INDICATION.  PLACARDED O2 INDICATION PER MEL 35-3.  LATER  TRANSDUCER REPLACED PER MAINTENANCE MANUAL 35-11-03.
